American Journal of Mathematical Analysis
ISSN (Print): 2333-8490 ISSN (Online): 2333-8431 Website: http://www.sciepub.com/journal/ajma Editor-in-chief: Apply for this position
Open Access
Journal Browser
Go
American Journal of Mathematical Analysis. 2014, 2(1), 8-14
DOI: 10.12691/ajma-2-1-3
Open AccessReview Article

Common and Coincidence Fixed Point Theorems for Asymptotically Regular Mappings in Hilbert Spaces

R.A. Rashwan1,

1Department of Mathematics, Assiut University, Assiut, Egypt

Pub. Date: February 23, 2014

Cite this paper:
R.A. Rashwan. Common and Coincidence Fixed Point Theorems for Asymptotically Regular Mappings in Hilbert Spaces. American Journal of Mathematical Analysis. 2014; 2(1):8-14. doi: 10.12691/ajma-2-1-3

Abstract

In this paper we prove common and coincidences fixed point theorems for asymptotically regular mappings under various contractive conditions on a Hilbert space setting. We also study the well – posedness of a common fixed point problem. Our results generalize several well known results in the literature.

Keywords:
asymptotically regular mappings common and coincidences fixed points weakly compatible mappings Hilbert spaces

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Abbas, M. and Aydi, H. “On common fixed point of generalized contractive mappings in metric spaces”, surveys in Mathematics and its Applications, Vol.7, 39-47, (2012).
 
[2]  Akkouchi, M., Well posedness of the fixed point problem for certain asymptotically regular mappings”, Annalas Mathematicae Silesianae, 23, 43-52, (2009).
 
[3]  Akkouchi, M. and Popa, V., “Well posedness of the fixed point problem for mappings satisfying an implicit relations”, Demonstratio Mathematica, Vol.23, No.4, 923-929, (2010).
 
[4]  Bhopal, S. S., “Some fixed point theorems in Hilbert spaces for self mappings”, American Journal of Mathematical Modelling Vol.2 No.3, 17-25, (2012).
 
[5]  Ćirić, Lj.B., “fixed points of asymptotically regular mappings”, Mathematical Communations, 10, 111-114, (2005).
 
[6]  Ćirić, Lj. B., “Generalized contractions and fixed point theorems”, Publ. Inst. Math. (Beograd), 12(26), 19-26, (1971).
 
[7]  Guay, M. D., and Singh, K.L., “fixed points of asymptotically regular mappings”, Math. Vesnik, 35, 101-106 (1983).
 
[8]  Lahiri, B. K., “Well-Posedness and certain classes of operators”, Demonstratio Math., 38, 170-176 (2005).
 
[9]  Patel, S. T., Garg, S. and Bhardwaj, R. , Some results concerning fixed point in Hilbert space”, Journal of Engineering Research and Applications (IJERA), Vol.2 ssue.4, 1459-1461, (2012).
 
[10]  Patel, M.K. and Deheri, G.M., “Some fixed point theorems on Hilbert spaces”, GIT- Journal of Engineering and Technology Vol.6, 2013.
 
[11]  Popa, V., “Well- Posedness of Fixed problem in compact Metric space”, Bull. Univ. Petrol-Gaze, Ploicsti, sec. Mat Inform. Fiz. 60(1), 1-4, (2008).
 
[12]  Popa, V., “Well- Posedness of fixed point problem in orbitally complete metric paces, Stud.Cerc.St.Ser.Mat.Univ.16 (2006), supplement, Proceedings of ICMI 45, Bacau, Sept. 18-20, 209-214 (2006).
 
[13]  Reich, S., and Zaslawski, A.T., Well- Posedness of fixed point problems, Far East J. Math. sci, Special volume, part III, 393-401 (2011).
 
[14]  Sharma, P.L., and Yuel, A.K., fixed point theorems under Asymptotic regularity at a point”, Math. Sem. Notes 35, 181-190, (1982).